Facebook Pixel

Is it okay to have a 1 day withdrawal bleeding after 1 week of taking Nordette as ecp?

By June 21, 2016 - 12:25am
Rate This


My lmp was from May 30 - June 5 then June 12 I had unprotected sex after 13 hours of the deed I took 4 pills of Nordette then another 4 pills after 12 hours. I vomited 5 hours after I took the 2nd dose but it was yellowish and has bitter taste. I didn't experience any side effects. 1 week after which is yesterday afternoon I had my withdrawal bleeding until now it is super dark brown with clots and kinda heavy but not as heavy as my regular period. I'm afraid it will last only today not for 3 days because I don't feel the blood coming out of my vagina . I also experienced breast soreness and mild abdominal cramps yesterday but they're gone now. Does this mean the pill worked? I'm afraid of the implantation bleeding.

I'm still worried :( I've been depressed and super stressed out since after the intercourse thinking that I would get pregnant.

Thank you for the answers.

Add a Comment2 Comments

Thank you so much Susan! I'm still bleeding but its lighter. I'm so happy and relieved. I'll take a urine and blood test next week just to make sure. Thank you again and best regards!

June 21, 2016 - 11:51pm

In addition, I just urinated a while ago and there's blood dropping, I'm still bleeding.

June 21, 2016 - 12:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!